# SDR SWAA2022031456113

- Difficulty date: August 1, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 231YF HAS 1' CRACK. / REMOVED DAMAGE PANEL 231YF AT MAIN CABIN AND INSTALLED SERVICEABLE PANEL PER REF B737 AMM 53-21-00-400-801
